# SDR HNAA2008110800317

- Difficulty date: October 9, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 33,979 hours, 37,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 85320300281
- Condition: Corroded
- Location: Fuselage
- Part time: 33,979 hours, 37,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LAVATORY SERVICE DOOR CUTOUT ON THE RIGHT SIDE OF THE FUSELAGE BELOW AND FORWARD OF THE RIGHT SIDE EMERGENCY EXIT WAS FOUND TO HAVE CORROSION ON THE SKIN DOUBLER.  THE CORROSION WAS LOCATED ON THE AFT CORNER, BOTTOM EDGE OF THE LAVATORY SERVICE DOOR OPENING.  APPROXIMATE LOCATION WAS X216.0 BY Y93.0.  CORRODED AREA WAS CUT OUT AND AREA CHECKED USING HFEC.  NO DEFECTS WERE FOUND.  REPAIR WAS THEN COMPLETED USING DEHAVILLAND RD8-53-2103.
